# SDR QXEA0002352

- Difficulty date: August 16, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND NACELLE FIREWALL EXTENSION TUBE IS CRACKED AT WELD AND BOLT HOLES.  REPAIRED IAW DHC-8 RD 8-54-16, AND 8-54-8.
